CSpace

Browse/Search Results:  1-10 of 44 Help

Selected(0)Clear Items/Page:    Sort:
On desingularization of steady vortex for the lake equations 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2022, 卷号: 87, 期号: 1, 页码: 50-79
Authors:  Cao, Daomin;  Zhan, Weicheng;  Zou, Changjun
Favorite  |  View/Download:45/0  |  Submit date:2022/04/02
steady vortex solutions  elliptic equations  variational method  desingularization  maximizer  
Liouville type theorem for critical order Henon-Lane-Emden type equations on a half space and its applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 10, 页码: 37
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
Critical order  Henon-Lane-Emden type equations  Liouville theorems  A priori estimates  
Data-driven rogue waves and parameter discovery in the defocusing nonlinear Schrodinger equation with a potential using the PINN deep learning 期刊论文
PHYSICS LETTERS A, 2021, 卷号: 404, 页码: 7
Authors:  Wang, Li;  Yan, Zhenya
Favorite  |  View/Download:51/0  |  Submit date:2021/10/26
Defocusing NLS equation with the  time-dependent potential  Initial-boundary value conditions  Physics-informed neural networks  Deep learning  Data-driven rogue waves and parameter discovery  
Yau type gradient estimates for Delta u plus au(log u)(p) + bu=0 on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 498, 期号: 1, 页码: 24
Authors:  Peng, Bo;  Wang, Youde;  Wei, Guodong
Favorite  |  View/Download:67/0  |  Submit date:2021/04/26
Gradient estimate  Ricci curvature  Nonlinear elliptic equation  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:111/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
Stability of transonic shocks in steady supersonic flow past multidimensional wedges 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 314, 页码: 493-539
Authors:  Chen, Gui-Qiang;  Fang, Beixiang
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Stability  Multidimensional  M-D  Transonic shocks  Steady  Supersonic  Wedge  Nonlinear approach  Iteration scheme  A priori estimates  Boundary value problems  Weighted norms  Instability  Asymptotic behavior  
Envelope solution profiles of the discrete nonlinear Schrodinger equation with a saturable nonlinearity 期刊论文
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 4, 页码: 448-452
Authors:  Yan, Zhenya
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Discrete nonlinear Schrodinger equation with a saturable nonlinearity  Jacobi elliptic function  Envelope solution  Dark soliton solution  
A Generalized Sub-Equation Expansion Method and Some Analytical Solutions to the Inhomogeneous Higher-Order Nonlinear Schrodinger Equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2008, 卷号: 63, 期号: 12, 页码: 763-777
Authors:  Li, Biao;  Chen, Yong;  Li, Yu-Qi
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Inhomogeneous High-Order NLS Equation  Elliptic Function Solutions  Solitary Wave Solutions  
Weierstrass elliptic function solutions to nonlinear evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 2, 页码: 295-298
Authors:  Yu Jian-Ping;  Sun Yong-Li
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
nonlinear evolution equations  Weierstrass elliptic function solutions  Groebner bases  
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution